# SDR FDEA201105191882

- Difficulty date: May 19, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 76,985 hours, 37,745 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Cracked
- Location: Bs 640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT STA  640, LBL 24.75 IS CRACKED.   REMOVED DAMAGE SECTION IAW SRM 53-00-52. FABRICATED REPAIR SECTION IAW SRM 53-00-52 REPAIR 1 FIG 201. INSTALLED REPAIR SECTION IAW SRM 53-00-52 REPAIR 1 AT STA 640 LBL 24.75.  CATEGORY "A" MAJOR REPAIR
